# SDR 05FDEA04082

- Difficulty date: December 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Condition: Unknown
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTION IAW EO NR 8-5100-7-5001-1P, FOUND ANGLE LENGTH 30" ON AFT CARGO BULKHEAD PRESSURE STA 2007 X =0 Z-19.  PERFORMED A GVI OF REPAIR IAW SRM 53-40-00 FIG 16 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 RESTORED PAINT ON STRIPPED AREA IAW SRM 51-21-01 VOL 2 PAR 33.
